Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Semicharacters on subsemigroups of an abelian topological group


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 17 (1966), 1097-1098
MSC: Primary 22.10
MathSciNet review: 0201558
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0201558-8
Article copyright: © Copyright 1966 American Mathematical Society